| Catalog Number |
110018822 |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat: 110003455 lot: zb170102 g7 supine positioning guide.G2: foreign ¿ canada.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the positioning guide rod was broken and that the components were unbalanced when assembled together.There was no known impact or consequences to the patient.It was reported that no further information is available.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; g3; h2; h3; h6.Product was returned and evaluated.Visual examination of the returned guide rod identified the device had fractured at the threaded portion of the shaft.There were wear marks at multiple locations along the shaft.The tip of the device had been damaged and bent.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.There were no problems found with the supine positioning guide.A definitive root cause cannot be determined for the fractured guide rod.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.